# SDR ASOA201000487

- Difficulty date: April 3, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 16,535 hours, 11,337 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3177351
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP A/S/D STEP BROKEN.  REPLACED THE TOP ASD STEP IAW AMM 52-11-04, ITEM: 1, REPLACED THE TOP ASD STEP IAW AMM 52-11-04.
